Addiction: Substance Abuse Community
Just stating to come off of Loratab's
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Just stating to come off of Loratab's

i have been doing Loratab 7.5 and 10,s for over 10 years. I am sck of them, and I want to quit Today is #1 I know I have a long road ahead of me. It seems like everyone we know is on them, including my Husband's family.  I was wanting to know what can I do to make it, I am never going back, I want to feel normal again. Please all responses welcome. Thanks
Tags: loratab
10 Comments Post a Comment
Blank
1830012_tn?1336524593
Congrats to u on the first step! I quit the same drug after abusing them for 8-10 yrs just 26 days ago & I can't really tell u how wonderful it is to be able to "FEEL" again! When i quit i took a multi vitamin, mag, B12 & drink lots of fluids. The first 4-5 days take it easy & as soon as u can get up & walk. Even if it's just a little it really does help. Good luck to u & keep coming here & posting, you'd be suprised how much that helped me. Love & Prayers. Stacy
Blank
1801781_tn?1373244154
I kept telling myself...YOU HAVE the FLU!  It will be over and I will feel so much better.  My brain seemed to get that and settled down a little.  It is hard, but doable!  The Thomas Recipe (bottom of the page) under Health Pages will help.  I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped.  Imodium (immodium), Imodium (immodium), Imodium (immodium) (liquid or pills if the liquid can't be found or you can't swallow it) will help.  I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.  

Hydrate and eat! ((gatorade is good) Even if it is just a little every hour or so.(boost or ensure might work for both food and drink)  You have to eat something to keep your energy up as much as possible.  

If you have Restless legs..it is hit or miss what works.  Walking seemed to help me some.  Hot bath with epsom salts..a little.  I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep.  If nothing works,your doctor might help.  Benedryl or OTC Alteril helps some with sleep issues and you will have them.

One hour at a time is all anyone can ask.  After 2 weeks it gets a little better and I started to say, One day at a time!  Your brain will do all sorts of things to get you to take a pill.  I found if I was hungry..the cravings got worse.  I would try to eat a banana, a few grapes or a few crackers to get that under control.

The hardest part comes after the detox.  Your brain will be all over the place and will try to get you back on the pills...It is having to work and not depend on the pills to help.  

Good for you.  I hope all goes well.  You have made a good start coming here....this site has helped me so much!!!  Keep posting!!!!!
Blank
2158432_tn?1336776527
Thank you so much Stacy, I really needed to hear that. Let's keep in touch as I am sure I am going to need all the support I can get, and I will support and be there for you as well, Congrats on the 26 days That is Awesome!! My husband has been quit for 8 days, I am so proud of him.  Love & Prayers to you as well      Renee'
Blank
2158432_tn?1336776527
Thank You so much for the advice, I will take your suggestions to heart, I am going to try and take a small walk right now, I have felt so bad today, but I know it will get better day, by day. Thanks for support, Keep in touch, God Bless you      Renee
Blank
Avatar_f_tn
Hi ladybug, and congratulations to you and your husband. You've already been given excellent advice, just wanted to welcome you and offer encouragement and support. I quit hydros back in November. You can do this!
Blank
1700643_tn?1348985292
That's awesome ur husband quit8days ago.While tricky with both of u using I think its smart to quit1at a time if u&ur spouse r using.I may have missed this but how much a day r u using?All detoxes r slightly different but ask ur hubby what the worst w/d symptoms were for him so u can stock up on supplies.I can tell u though immodium is essential and get name brand not generic it works tons better.Take it generously as it has similar(dunnobthe medical way to say it so this is the best way)immodium has similar components to opiates n the way it binds u up so it helps with tummy issues&helps a little with other issues.Of course stay hydrated,anxiety is rough if u didn't get a benzo there r lots of otc mess to help&sleep aids as well.On a different note it is crazy when u look around and realize how many people use opiates. ITS SCARY.U r lucky ur husband just went through the physical part so he can sort of guide u.Do u both have an aftercare plan to stay sober its vital
Blank
2158432_tn?1336776527
Thank you for the support, It means the world to me!!! I will be here for you as well. I am determined to stay strong, start going back to church, and get my Foundation right again!!!
Blank
2158432_tn?1336776527
Thank you for the kind words, We got sick and tired of letting this rule our lives, he has been a rock, we need to get outside help because we have a family issue (His Mother & Brother) who are hooked themselves, his brother is in liver failure and the medicine dr's give him he will not take. So my husband's mother and brother are on us to keep thier supply going and we quit, but they are so selfish, they scream, cuss at us, because we are trying , NO I MEAN WE ARE QUITTING. Such a shame that everyone we know just about does them, so we are staying away.May God Bless You
Blank
2083449_tn?1381358308
Hi Ladybug! Oh my gosh, what a mess! So happy that you and your hubby decided to get off that merry-go-round! With each others support, you both will make it! Stay strong and positive! You've been given great advice! My thoughts and prayers are with you! Please keep posting, I am inspired by you! Best wishes!
Blank
2158432_tn?1336776527
Thank you for your support, and Well wishes, It is theraputic to know there is a site to go to, to be able to express yourself without Judgement. You keep posting as well,   God Bless Renee
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1827057_tn?1397523877
Blank
ricart70
IN
Avatar_f_tn
Blank
motye51
4522800_tn?1405696702
Blank
VICourageous
ID
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
3197167_tn?1348972206
Blank
clean_in_ks
KS